# SDR SWAA2021062371749

- Difficulty date: May 10, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Bs 420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM UPPER CHORD IS CHAFFED; BS 420; LBL 1; WL 208 / REPAIRED UPPER CHORD OF BS420 FLOOR BEAM LBL1 WL208 PER EA 21-153-01447 REV IR AND ATS ER# 21-01901 REV IR
